# SDR HALA20160122013

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 19,439 hours, 2,674 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RR772B
- Condition: Coked
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APP, CONTINUED STRONG ODOR "DUCT SMELL", OPINION, SEEMS LIKE A/C PAX DUCT ISSUE THROUGHOUT CABIN NO ASSOCIATING MESSAGE,ECAM.  PRELIMINARY INSPECTION IS A FINDING OF OIL AND COKING AROUND THE 3RD AND 4TH STAGE IP ROTORS.  FERRIED ACFT FOR NR 2 ENGINE 
CHANGE.
